MAUDE Adverse Event Report: MEDIVATORS INC ENDOGATOR HYBRID TUBING

MEDIVATORS INC ENDOGATOR HYBRID TUBING
Model Number 100609
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the lot subject of the reported event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.Steris has requested the endogator hybrid tubing subject of the reported event be returned for evaluation.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure which included use of the endogator hybrid tubing, sterile water leaked from the endoscope.The patient did not require additional medical intervention.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The endogator hybrid tubing was not returned for evaluation.Without the returned device, a root cause could not be determined.The endogator hybrid tubing instructions for use states, "always inspect the gi endoscope's o-rings and gaskets (air/water button, gi endoscope connection, etc.) for damage.Damaged components can result in less than optimal performance of the endogator hybrid irrigation tubing.Sterility is not guaranteed if package has been opened or damaged.Do not use if packaging or product is damaged.Endogator hybrid irrigation tubing is for 24 hour use (discard daily).".No additional issues have been reported.

Brand Name
ENDOGATOR HYBRID TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key16725220
Report Number1651395-2023-00010
Device Sequence Number5413792
Product Code OCX
UDI-Device Identifier00677964052354
UDI-Public00677964052354
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100609
Device Lot Number568733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
03/16/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/12/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown